Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are there any side effects for steroid?

Good morning sir. i am raj from chennai.i workout gym in five years.now i took weight gainer steriod.it will took 2 months.it produce good results.but now small bubbles are form in my left hand.more fear are cause in my mind.its side effect or not.pls tell me
Mon, 22 Dec 2014
Report Abuse
General & Family Physician 's  Response
Hello
Bubbles type forms are collection of fat globules with water retention .
The most common side effects of steroid ( common for all steroid ) water retention , reabsorption of calcium from bones ( so bones become fragile ) , weight gain , fluid retention ( so also weight gain), indigestion , muscle weakness .Glaucoma , ulceration increased appetite and many more .
There are so many steroid ,so you didn't mention particular steroid but these side effects are common.
If being a physician , you will ask me , I recommend you DON'T take any steroid , as these are meant for only medical emergency .
Still I would say before any steroid intake consult some sports specialist and get his opinion.
Good luck.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Are there any side effects for steroid?

Hello Bubbles type forms are collection of fat globules with water retention . The most common side effects of steroid ( common for all steroid ) water retention , reabsorption of calcium from bones ( so bones become fragile ) , weight gain , fluid retention ( so also weight gain), indigestion , muscle weakness .Glaucoma , ulceration increased appetite and many more . There are so many steroid ,so you didn t mention particular steroid but these side effects are common. If being a physician , you will ask me , I recommend you DON T take any steroid , as these are meant for only medical emergency . Still I would say before any steroid intake consult some sports specialist and get his opinion. Good luck.